# SDR FDEA200904251414

- Difficulty date: April 25, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 42,799 hours, 30,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545833
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FUSELAGE SKIN IS CORRODED NEXT TO STRINGER 29 L AT BS 1145 FOUND CORROSION OUT OF LIMITS IAW SRM 53-30-1, CUT OUT DAMAGED AREA.  REMOVED PREVIOUS REPAIR AND U CHANNEL IAW SRM 51-30-2 FIG 3.  CUT OUT DAMAGED AREA IAW SRM 53-30-2  FABRICATED DOUBLER REPAIR AND FILLERS IAW SRM 53-30-3 FIG 3.  TREATED AND PRIMED DOUBLER IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 51-30-2 AND 53-30-3
